RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 1, Pages 51–58 (Mi mmj625)  

Double pants decompositions revisited

Anna Feliksona, Sergey Natanzonbc

a Department of Mathematical Sciences, Durham University, Science Laboratories, South Road, Durham, DH1 3LE, UK
b National Research University Higher School of Economics (HSE), 20 Myasnitskaya ulitsa, Moscow 101000, Russia
c Institute for Theoretical and Experimental Physics (ITEP), 25 B. Cheremushkinskaya, Moscow 117218, Russia

Abstract: Double pants decompositions were introduced by the authors in 2011, together with a flip-twist groupoid acting on these decompositions. It was shown that flip-twist groupoid acts transitively on a certain topological class of the decompositions, however, recently Randich discovered a serious mistake in the proof. In this note we present a new proof of the result, accessible without reading the initial paper.

Key words and phrases: pants decomposition, Heegaard splitting, curve complex.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00409
Research of the second named author is partially supported by RFBR grant 16-01-00409.


DOI: https://doi.org/10.17323/1609-4514-2017-17-1-51-58

Full text: http://www.mathjournals.org/.../2017-017-001-004.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 57M50
Received: October 6, 2015; in revised form November 30, 2016
Language:

Citation: Anna Felikson, Sergey Natanzon, “Double pants decompositions revisited”, Mosc. Math. J., 17:1 (2017), 51–58

Citation in format AMSBIB
\Bibitem{FelNat17}
\by Anna~Felikson, Sergey~Natanzon
\paper Double pants decompositions revisited
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 1
\pages 51--58
\mathnet{http://mi.mathnet.ru/mmj625}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-1-51-58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3634520}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402641900004}


Linking options:
  • http://mi.mathnet.ru/eng/mmj625
  • http://mi.mathnet.ru/eng/mmj/v17/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:111
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020